A Riemann-Hilbert approach to asymptotic problems arising in the theory of random matrix models, and also in the theory of integrable statistical mechanics

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • Deift, PA; Its, AR; Zhou, X

Published Date

  • January 1, 1997

Published In

Volume / Issue

  • 146 / 1

Start / End Page

  • 149 - 235

International Standard Serial Number (ISSN)

  • 0003-486X

Digital Object Identifier (DOI)

  • 10.2307/2951834

Citation Source

  • Scopus